International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 203-204

Orthogonal bases in a topological algebra are Schauder bases

Subbash J. Bhatt and G. M. Deheri

Department of Mathematics, Sardar Patel University, Vallabh Vidyanagar 388 120, Gujarat, India

Received 7 February 1989; Revised 29 April 1989

Copyright © 1992 Subbash J. Bhatt and G. M. Deheri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In a topological algebra with separately continuous multiplication, the result quoted in the title is proved.